|Online since 2002|
Feedback about TasteThis forum is for discussing changes in your sense of taste and smell. If you have a solution to bad breath or medicine mouth, please help others by sharing it. Any comments related to the sense of taste or smell are welcome.
My husband takes protonix, Klonopin, Requip, nortriptyline, metoprolol, Imdur, abilify, and then clotrimazole which he takes for a white coating on his tongue which developed from his dry mouth and doesn't really help much. He has an awful taste in his mouth and food does not taste good at all. I have him using ACT toothpaste for dry mouth as well as a Biotine mouthwash. Nothing seems to help him. What do you think is the root of his problem? What can we try?
AskDocWeb: Of the medications you list Abilify (aripiprazole) seems to be the most likely to cause taste perversion. You might talk to his doctor about using an alternative.
Whenever I take Biaxin I get an overwhelming smell of roses! It's disgusting!
Report - Page 2 - Page 3 - Page 4 - Page 5 - Page 6 - Last Page 7
If you find this page useful share it with others. Use the form below to add your feedback. Please note that all addresses are held confidential.
Thanks for stopping by.
This website is protected by copyright © 2002-2016 Askdocweb, Inc. All Rights Reserved. This is a layman's report and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.